# SDR ASAA2021081835760

- Difficulty date: August 18, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 27,712 hours, 8,857 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED DURING FLT WITH VTK AND MAP FLAGS ON FO ND. RESTORED PRIOR TO FINISHING QRH. GROUNDED - YES. RIGHT FMC OPS NRML, B737-900 AMM REF 34-60-00, B737-900 FIM 34-61 TASK 801, NO HISTORY, OK FOR SVC.
